Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 76, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 4, 2020, 8:47 AM CST for Claiborne County, Warren County, Mississippi; Madison Parish, Tensas Parish, Louisiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2020, 8:47 AM CST (14:47 UTC)
- Expired
- Mar 4, 2020, 9:45 AM CST
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison Parish, LA, Tensas Parish, LA, Claiborne County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 1:53 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
183
WUUS54 KJAN 041447
SVRJAN
LAC065-107-MSC021-149-041545-
/O.NEW.KJAN.SV.W.0076.200304T1447Z-200304T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
847 AM CST Wed Mar 4 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Tensas Parish in northeastern Louisiana...
Southern Madison Parish in northeastern Louisiana...
Southwestern Warren County in west central Mississippi...
Central Claiborne County in southwestern Mississippi...
* Until 945 AM CST.
* At 847 AM CST, severe thunderstorms were located along a line
extending from 8 miles north of Newlight to near Cooter Point,
moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Somerset around 855 AM CST.
Newellton, Lake Bruin and Afton around 900 AM CST.
Port Gibson around 915 AM CST.
Yokena around 920 AM CST.
Rocky Springs around 925 AM CST.
Reganton and Bovina around 930 AM CST.
Other locations impacted by these severe thunderstorms include Mound
and Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
3220 9073 3198 9072 3191 9146 3227 9148
TIME...MOT...LOC 1447Z 251DEG 50KT 3223 9141 3195 9143
HAIL...0.75IN
WIND...60MPH
$$
222 follow-up statements
345
WWUS54 KJAN 041456
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
856 AM CST Wed Mar 4 2020
LAC065-107-MSC021-149-041545-
/O.CON.KJAN.SV.W.0076.000000T0000Z-200304T1545Z/
Tensas LA-Madison LA-Warren MS-Claiborne MS-
856 AM CST Wed Mar 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHEASTERN TENSAS AND SOUTHERN MADISON PARISHES...SOUTHWESTERN
WARREN AND CENTRAL CLAIBORNE COUNTIES...
At 855 AM CST, severe thunderstorms were located along a line
extending from 7 miles northwest of Somerset to near Lake Bruin,
moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Somerset around 900 AM CST.
Newellton and Afton around 905 AM CST.
Yokena and Le Tourneau around 925 AM CST.
Rocky Springs, Reganton and Bovina around 930 AM CST.
Other locations impacted by these severe thunderstorms include Mound
and Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
3220 9073 3198 9072 3192 9135 3228 9141
TIME...MOT...LOC 1455Z 251DEG 50KT 3225 9133 3197 9135
HAIL...1.00IN
WIND...60MPH
$$
22589
WWUS54 KJAN 041516
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
916 AM CST Wed Mar 4 2020
LAC107-041525-
/O.CAN.KJAN.SV.W.0076.000000T0000Z-200304T1545Z/
Tensas LA-
916 AM CST Wed Mar 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TENSAS PARISH IS
CANCELLED...
The storms which prompted the warning moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
3220 9073 3204 9072 3199 9099 3238 9105
TIME...MOT...LOC 1515Z 253DEG 60KT 3235 9097 3208 9095
$$
LAC065-MSC021-149-041545-
/O.CON.KJAN.SV.W.0076.000000T0000Z-200304T1545Z/
Madison LA-Warren MS-Claiborne MS-
916 AM CST Wed Mar 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR SOUTHEASTERN MADISON PARISH...SOUTH CENTRAL WARREN AND
NORTHEASTERN CLAIBORNE COUNTIES...
At 915 AM CST, severe thunderstorms were located along a line
extending from 6 miles west of Vicksburg to 6 miles south of Yokena,
moving east at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Rocky Springs around 920 AM CST.
Reganton and Bovina around 925 AM CST.
Other locations impacted by these severe thunderstorms include Mound
and Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
3220 9073 3204 9072 3199 9099 3238 9105
TIME...MOT...LOC 1515Z 253DEG 60KT 3235 9097 3208 9095
HAIL...1.00IN
WIND...60MPH
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:13 AM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Mar 4, 5:13 AM CST, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Jackson MS 513 AM CST Wed Mar 4 2020 .DISCUSSION...Today and Tonight. Storms were developing along the boundary. Supercells were developing causing widespread damage early this morning. For now the most favorable environment seems to stretch from NE Louisiana across Mississippi about 50 miles on either side of I-20. Storms are maintaining there structures for long distances. So rain has been greatest with convection, but remains manageable. However, models continue to show the boundary kind of stalling over this area before the surface feature finally pushes it northeast late tonight. With that in mind, expecting periods of rain, sometimes to heavy to continue over the area. Will keep the FFA going. With the models expecting the best pops to be south for the next few hours, made tweaks to increase pops across the northern zones and lower pops across the southern zones through mid morning. Otherwise, pops and temps were good. /7/ Thursday through Next Week... By Thursday things will begin to dwindle down in terms of the severe threat. The cold front will be well south of the ArkLaMiss by this time however moisture and southerly flow will still be present. There will be widespread light showers through the afternoon and by evening, all of the rain should be east of the region. A dry airmass from the north will filter into our area along with midlevel ridging which will bring cooler than normal temperatures through Saturday and dry weather will prevail Thursday evening- Sunday. A warming trend will also take place Sunday as southerly flows returns. High temperatures next week could climb to the lower to mid 70s. The next chance of rain will be early Monday morning ahead of a weak cold front that is expected to push through our area early next week./JNE/ && .AVIATION... 06Z TAF discussion: Showers and thunderstorms seem to be developing along the stalled boundary that extends across Louisiana to just north of Vicksburg northeast toward Columbus. Light to moderate rain will continue to spread across the region. Patchy dense fog will be possible for MEI/PIB/HBG ahead of the rain. Looking for prevailing conditions MVFR to LIFR conditions to develop by 9z everywhere and continue through much of the forecast period. Guidance shows winds increasing by the afternoon with gusts from 20 to 25 at most sites. && .PRELIMINARY POINT TEMPS/POPS... Jackson 62 49 63 43 / 96 86 48 0 Meridian 61 49 62 43 / 99 93 67 0 Vicksburg 62 50 64 45 / 98 85 30 0 Hattiesburg 68 52 64 45 / 97 94 33 0 Natchez 66 50 63 44 / 97 83 22 0 Greenville 59 48 63 43 / 72 68 29 0 Greenwood 59 48 63 42 / 75 67 45 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...Flash Flood Watch through late tonight for MSZ043>066-072>074. LA...Flash Flood Watch through late tonight for LAZ016-023>026. AR...None. &&
Hazardous weather outlook, Mar 4, 7:17 AM CST, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 717 AM CST Wed Mar 4 2020 ARZ074-075-MSZ018-019-025>030-034-051330- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Washington- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of southeast Arkansas, and north central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ031>033-035>039-051330- Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ007>009-015-MSZ040>042-051330- Morehouse-West Carroll-East Carroll-Richland-Issaquena-Sharkey- Yazoo- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ016-023-MSZ043>052-051330- Madison LA-Franklin LA-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ024>026-MSZ053>066-072>074-051330- Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds FROM 60 to 70 mph and quarter to golf ball sized hail or greater. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 20 && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 4, 6:59 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM TSTM WND DMG 3 ESE LONE STAR 31.61N 89.69W
03/04/2020 COVINGTON MS EMERGENCY MNGR
TREES DOWN AT THREE NOTCH ROAD AND WILSON
ROAD INTERSECTION.
&&
JNELocal storm report, Mar 4, 7:22 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM TSTM WND DMG 2 SW SARATOGA 31.78N 89.70W
03/04/2020 COVINGTON MS EMERGENCY MNGR
TREES DOWN ON E NEW HOPE ROAD.
&&
JNELocal storm report, Mar 4, 7:23 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM TSTM WND DMG 2 ESE MOUNT OLIVE 31.74N 89.63W
03/04/2020 COVINGTON MS EMERGENCY MNGR
TREES DOWN ON ARBO ROAD.
&&
JNELocal storm report, Mar 4, 7:52 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
752 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 3 WSW CANTON 32.59N 90.08W
03/04/2020 MADISON MS PUBLIC
COMMERCIAL BUILDING WALL COLLAPSED. 276
NISSSAN PARKWAY.
&&
JPMLocal storm report, Mar 4, 8:05 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
805 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM HAIL 2 SSE GLADE 31.63N 89.09W
03/04/2020 E2.50 INCH JONES MS PUBLIC
HAIL PICTURE ON SOCIAL MEDIA FROM THE
TUCKERS CROSSING COMMUNITY. HAIL WAS
SLIGHTLY LARGER THAN A MCDONALDS SAUCE
PACKET.
&&
JPMSpecial weather statement, Mar 4, 8:12 AM CST, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
812 AM CST Wed Mar 4 2020
LAZ015-023-041500-
Richland LA-Franklin LA-
812 AM CST Wed Mar 4 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RICHLAND AND FRANKLIN
PARISHES UNTIL 900 AM CST...
At 812 AM CST, Meteorologists were tracking a strong thunderstorm
near Winnsboro, moving northeast at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Mangham around 815 AM CST.
Crowville around 825 AM CST.
Bakers around 830 AM CST.
Other locations impacted by this storm include Gilbert and Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Louisiana.
LAT...LON 3255 9144 3249 9149 3236 9145 3235 9150
3232 9147 3225 9156 3224 9151 3220 9154
3220 9149 3199 9150 3196 9153 3197 9165
3194 9166 3192 9182 3197 9189 3207 9193
3209 9187 3216 9189 3219 9201 3234 9201
TIME...MOT...LOC 1412Z 242DEG 53KT 3219 9177
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Mar 4, 1:31 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 44 min |
| Mar 4, 1:39 AM CST | Special Weather Statement | JAN | Neshoba | 36 min |
| Mar 4, 1:47 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 43 min |
| Mar 4, 2:06 AM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 54 min |
| Mar 4, 2:21 AM CST | Severe Thunderstorm Warning | JAN | Kemper | 24 min |
| Mar 4, 2:28 AM CST | Severe Thunderstorm Warning | JAN | Madison, Rankin | 33 min |
| Mar 4, 2:52 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott | 38 min |
| Mar 4, 3:10 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 35 min |
| Mar 4, 3:23 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton, Scott | 52 min |
| Mar 4, 3:44 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 48 min |
| Mar 4, 3:50 AM CST | Special Weather Statement | JAN | Yazoo | 25 min |
| Mar 4, 3:56 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Mar 4, 3:57 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Mar 4, 4:06 AM CST | Special Weather Statement | JAN | Claiborne | 24 min |
| Mar 4, 4:24 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 66 min |
| Mar 4, 4:31 AM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 44 min |
| Mar 4, 4:36 AM CST | Special Weather Statement | JAN | Claiborne, Copiah | 24 min |
| Mar 4, 4:48 AM CST | Tornado Warning | JAN | Covington, Jones | 42 min |
| Mar 4, 5:15 AM CST | Severe Thunderstorm Warning | JAN | Jones | 45 min |
| Mar 4, 9:12 AM CST | River Flood Warning | JAN | Leake | 7 days |
| Mar 4, 9:30 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Rankin | 45 min |
| Mar 4, 10:08 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 52 min |
| Mar 4, 10:51 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton | 39 min |
| Mar 4, 11:20 AM CST | Special Weather Statement | JAN | Lauderdale | 25 min |
| Mar 4, 1:25 PM CST | Special Weather Statement | JAN | Copiah | 65 min |
| Mar 4, 3:08 PM CST | River Flood Warning | JAN | Noxubee | 6 days |
| Mar 4, 12:13 AM CST | Special Weather Statement | JAN | Morehouse | 32 min |
| Mar 4, 12:27 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 48 min |
| Mar 4, 4:51 AM CST | Special Weather Statement | JAN | West Carroll | 24 min |
| Mar 4, 4:59 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Richland, West Carroll | 31 min |
| Mar 4, 8:12 AM CST | Special Weather Statement | JAN | Franklin, Richland | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.